# SDR UPS04442044

- Difficulty date: March 2, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  REF EO - B747-5310-1093M LT BS 1241 AFT HOLE FOUND A BUSHING IN SKIN.  LEFT BS 1241 AFT HOLE SKIN OLD BUSHING REMOVED.  HFEC INSPECTED RESULT, NO CRACK FOUND.  BUSHING FABRICATED AND INSTALLED PER RS R53-43-35119.  BOLT BACB30US12K40 INSTALLED REF: SB747-53-2283 REV 4 FIG 14, EO B747-5310-1093-M AND EO B747-5310-20150-A, UPS-HKG-04-00059H.
